Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 16, 2021, 2:15 PM EDT for Broward County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2021, 2:15 PM EDT (18:15 UTC)
- Expired
- Jun 16, 2021, 3:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
356 WWUS82 KMFL 161815 SPSMFL Special Weather Statement National Weather Service Miami FL 215 PM EDT Wed Jun 16 2021 FLZ067-071>074-161900- Inland Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami- Dade County FL- 215 PM EDT Wed Jun 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE... BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 300 PM EDT... * At 215 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Intersection I-75 And U.S. 27 to near Intersection Krome And U.S. 27. Movement was northeast at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with these storms. * Locations impacted include... Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Tamarac, Miami Gardens, Weston, Miami Lakes, Cooper City, Royal Palm Ranches, Palm Springs North, Sunshine Acres, Country Club, Pennsuco, Miramar Parkway And University Drive, Pine Island Ridge, Holey Land Wildlife Refuge, Intersection Krome And U.S. 27 and Sawgrass Mills Mall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2663 8040 2593 8022 2584 8068 2650 8087 TIME...MOT...LOC 1815Z 202DEG 8KT 2619 8043 2595 8040 $$ Weinman
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 16, 1:52 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 16, 1:52 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Miami FL 152 PM EDT Wed Jun 16 2021 .AVIATION(18Z TAFS)... MVFR conditions with intermittent IFR/LIFR conditions possible through about 00-03Z across the region. This is due to an upper level disturbance allowing for numerous SHRA/TSRA region-wide. A few storms could produce strong to severe winds gusts, hail, and tropical rain rates significantly reducing visibilities. Impact threat window is between 18-00Z. Winds generally ESE/SE around 08-12 kt outside of convection, becoming light and variable around 00-02Z. VFR conditions should prevail around 00-02Z as well. && .PREV DISCUSSION... (Issued 1021 AM EDT Wed Jun 16 2021) ..Some Strong To Even Severe Storms This Afternoon... ..Flood Watch In Effect For Southern Areas Of South Florida Through This Evening... UPDATE... A disturbance over the Southwestern Gulf of Mexico will remain nearly stationary today, a trough of low pressure extends east northeast across South Florida and into the reminiscence of tropical Bill over the Northern Atlantic waters. This will keep the south to southwest steering flow over South Florida today allowing for the west coast sea breeze to push inland while the east coast sea breeze remains over the east coast metro areas. Therefore, numerous to definite showers and thunderstorms will affect south florida with the highest coverage over the interior and east coast metro areas. There is also a short wave that will be moving across South Florida this afternoon from the Eastern Gulf of Mexico. This will allow for the mid levels of the atmosphere to cool down to around -8.5 to -9C this afternoon over South Florida along with the LI index getting to -9. There will also be some low level turning in the winds over the east coast metro areas this afternoon due to the east coast sea breeze developing and remaining over the east coast metro areas. The latest short range models are showing the 1-3 KM SRH to be around 150 to 200 by late this afternoon due to the east coast sea breeze. Therefore, the strongest storms will be capable of producing hail up to quarter size, gusty winds, frequent lightning strikes, and a possible weak tornado especially over the eastern areas of South Florida. Rest of the forecast looks good a this time and no other changes are planned at this time. HYDROLOGY... The PWAT values are also going to be around 2 inches this afternoon over South Florida which is around the 90th percentile range for this time of year. This means that the storms will be capable of producing heavy rainfall again. The grounds are also becoming saturated over the southern areas of South Florida for the heavy rainfall during the last couple of days and with more heavy rainfall on the way this afternoon. Therefore, the Flood Watch will remain in place over the Southern areas of South Florida through this evening. PREV DISCUSSION... (Issued 746 AM EDT Wed Jun 16 2021) AVIATION(12Z TAFS)... Showers and thunderstorms are expected today over the TAF sites especially this afternoon. Therefore, VCTS is in the forecast from 15Z until 00Z with even a TEMPO group between 18Z and 22Z for the east coast TAF sites and 16Z until 20Z for KAPF taf site. The vis and ceiling will remain in the VFR conditions but will fall down into MVFR and even could fall into IFR conditions with the storms. The winds will remain south/southwest at 5 to 10 knots today over the TAF sites. PREV DISCUSSION... (Issued 232 AM EDT Wed Jun 16 2021) DISCUSSION... Short Term (Now through Thursday): An active weather pattern continues as today progresses due to a 500 mb trough remaining in place over the eastern seaboard and digging down into the Florida Peninsula. A rather light southwesterly flow will continue across the region today which will help the moisture advection to continue as well. The 00z MFL sounding shows PWAT values coming in at 2.10 inches and these values are forecasted to remain at these levels or slightly higher throughout the day on Wednesday. This will allow for another round of scattered to numerous showers and thunderstorms to develop later this morning as the sea breezes develop once again and push inland. Some storms could become strong once again during the afternoon and they could contain gusty winds, small hail, and heavy rainfall. With the threat for additional heavy rainfall and training thunderstorms once again, the potential for additional flooding will exist especially across the urban and low lying areas of the east and west coast. For this reason, a flood watch will go into effect later this morning and it will last into Wednesday evening for Broward, Miami-Dade, Collier, and Mainland Monroe counties. High temperatures this afternoon will generally remain in the upper 80s across most of South Florida this afternoon. On Thursday, the latest model guidance shows the 500 mb trough starting to slowly move eastward off into the Atlantic waters with the trough axis beginning to lift off to the northeast. At the same time, a mid level ridge of high pressure centered in the eastern Bahamas will begin to move westward towards the region. This will allow for the winds to shift to more of an east to southeasterly direction. The PWAT values are forecasted to begin to drop as the day progresses as some drier air starts to filter into the region. Scattered showers and thunderstorms will still be possible along the sea breezes as they develop and push inland. With the possibility of bringing some slightly drier air into the region, the coverage of showers and thunderstorms will not be as high as it has been over previous days. The greatest chances of showers and thunderstorms will start to shift to the interior and west coast as the east to southeasterly flow moves into the region as Thursday progresses. High temperatures on Thursday will generally remain in the mid to upper 80s across most of South Florida. Long term (Thursday Night through Tuesday): By Thursday night, models show a mid/upper trough weakening and departing from the area, while a sfc ridge and associated high pressure cell expand over the western Atlantic and into the east coast of Florida through Friday morning. This synoptic scenario will veer winds to a more E/SE flow across SoFlo and allow for the airmass to become a little more stable for the beginning of the long term. Another feature expected this weekend will be the potential arrival of a Saharan Air Layer (SAL). This may also contribute to lower POPs for the Fri-Sat timeframe, with highest values down to the 20-30 percent by Friday afternoon and into Saturday. But model PWATs suggest that there should be enough lingering moisture for daytime heating to work with. Thus, a few isolated showers/storms could still develop, mainly in the afternoon hours. Long range models remain in fair agreement regarding a possible area of area of disturbed weather developing over the western Gulf waters, with an associate stream of moisture reaching the Florida peninsula on Sunday and into early next week. And although there is still uncertainty in the models, this is the second day in a row that solutions hint at this scenario. Thus, there is at least enough confidence to begin ramping up POPs into the 40 percent range starting Sunday. Interests in the upcoming weekend forecast should continue to monitor the updates to the official forecast. MARINE... A light south to southwesterly flow will continue across the Atlantic and Gulf coastal waters today. Scattered to numerous showers and thunderstorms will develop over the local waters once again. Some of the thunderstorms could become strong this afternoon and this evening possibly containing waterspouts, gusty winds, and frequent lightning. As the end of the week approaches, winds will gradually shift around to the east southeast across the local waters as an area of high pressure builds back into the region. AVIATION (06Z TAFS)... Mainly VFR conditions will prevail throughout the overnight hours. Light and variable winds overnight will increase out of the southwest by the middle of Wednesday morning. Scattered to numerous showers and thunderstorms will develop across the region once again on Wednesday afternoon into Wednesday evening. Periods of MVFR or even IFR are possible in and around showers and thunderstorms Wednesday afternoon into Wednesday evening. && .PRELIMINARY POINT TEMPS/POPS... Miami 75 88 80 90 / 60 50 10 20 West Kendall 74 89 78 90 / 60 50 20 20 Opa-Locka 74 88 78 90 / 60 50 10 20 Homestead 74 88 78 89 / 70 50 20 20 Fort Lauderdale 75 87 80 89 / 60 50 10 20 N Ft Lauderdale 75 85 79 88 / 70 50 10 20 Pembroke Pines 73 86 78 90 / 60 50 10 20 West Palm Beach 73 85 77 88 / 70 50 10 20 Boca Raton 74 86 78 89 / 70 50 10 20 Naples 74 88 76 91 / 80 50 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Flood Watch until 8 PM EDT this evening for FLZ069>075-172>174. AM...None. GM...None. && Update/Aviation...Bhatti Today through Thursday and Marine...99 Thursday Night through Tuesday...99 Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 16, 10:48 AM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1048 AM EDT Wed Jun 16 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 170200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1048 AM EDT Wed Jun 16 2021 ...Some Strong To Even Severe Storms This Afternoon... ...Flood Watch In Effect For Southern Areas Of South Florida Through This Evening... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Flooding: Repeated heavy rainfall from thunderstorms will lead to flooding over urbanized and poorly drained areas along the east and west coast through this evening. A Flood Watch is in effect for Broward, Miami-Dade, Collier, and Mainland Monroe Counties from the middle of this morning through this evening. Thunderstorms: Numerous to widespread showers and thunderstorms will develop once again today. Some of these thunderstorms could become strong to severe containing gusty winds, frequent lightning, and hail up to quarter size. An isolated severe storm or two is possible. Hail: Hail up to quarter size is possible with the strongest storms this afternoon. Wind: The strongest thunderstorms could produce wind gusts in excess of 50 mph. Tornadoes: There could be one or two isolated weak tornadoes this afternoon with the strongest storms especially over the east coast metro areas of South Florida. Waterspouts: A few waterspouts are possible across the local waters of South Florida today. Temperatures: Heat indices will get up to around 100 degrees this afternoon over the interior areas of South Florida. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A chance of showers and thunderstorms remains in place through the end of the week. The primary impacts from the thunderstorms will be gusty winds, lightning, and the potential for localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed this afternoon especially over the eastern areas of South Florida. Spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Local storm report, Jun 16, 1:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
119 PM EDT WED JUN 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST 3 NNE LAUDERDALE LAKES 26.20N 80.18W
06/16/2021 M46 MPH BROWARD FL ASOS
ASOS STATION KFXE FT LAUDERDALE EXECUTIVE
REPORTED A WIND GUST OF 46MPH AT 1:09PM.
ELEVATION IS 10 FEET.
&&
HADILocal storm report, Jun 16, 1:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
131 PM EDT WED JUN 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST 1 W LAUDERHILL 26.15N 80.22W
06/16/2021 M51 MPH BROWARD FL PUBLIC
EARTH NETWORKS FTLAU LAUDERHILL FIRE RESCUE
HEADQUARTERS REPORTED A GUST OF 51MPH AT
12:50PM. ELEVATION IS 42.7 FEET.
&&
HADISpecial weather statement, Jun 16, 1:32 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
132 PM EDT Wed Jun 16 2021
FLZ071>074-161815-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
132 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
CENTRAL BROWARD COUNTIES UNTIL 215 PM EDT...
* At 131 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Weston to near Miccosukee Resort. These storms were nearly
stationary.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Miramar, Davie, Sunrise, Weston,
Doral, Miami Lakes, Cooper City, Hialeah Gardens, Miami Springs,
Sweetwater, West Miami, Medley, Westchester, Fountainbleau, Palm
Springs North, Pennsuco and Intersection Krome And U.S. 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2626 8035 2574 8029 2568 8058 2618 8065
2630 8051
TIME...MOT...LOC 1731Z 235DEG 4KT 2607 8045 2579 8044
WeinmanSpecial weather statement, Jun 16, 1:37 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
137 PM EDT Wed Jun 16 2021
FLZ067-068-071-072-168-172-161830-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
137 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 230 PM EDT...
* At 137 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Whisper Walk, or near Boca
Raton, moving north at 15 mph.
* Small hail and wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton
Beach, Delray Beach, Tamarac, Margate, Lighthouse Point, Highland
Beach, Ocean Ridge, Coconut Creek, North Lauderdale, Parkland,
Lantana, Hillsboro Beach, Loxahatchee NWR, Mission Bay, Boca Pointe
and Boca Del Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2622 8006 2623 8035 2627 8047 2657 8049
2658 8001
TIME...MOT...LOC 1737Z 185DEG 13KT 2642 8018
WeinmanSpecial weather statement, Jun 16, 1:44 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Wed Jun 16 2021
FLZ066-069-070-161845-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
144 PM EDT Wed Jun 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTHERN
HENDRY COUNTIES UNTIL 245 PM EDT...
* At 143 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Naples to near Hendry Correctional. Movement was north at
10 mph.
* Nickel size hail and wind gusts up to 50 mph possible with these
storms.
* Locations impacted include...
Naples, Ave Maria, Golden Gate Estates, Immokalee, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Hendry
Correctional, Big Corkscrew Island, Vineyards, Naples Park, Naples
Manor, West Toll Gate On Alligator Alley, North Naples, Pelican
Bay, Corkscrew Swamp Sanctuary, Lely and Rookery Bay Aquatic
Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8156 2651 8156 2652 8155
2657 8103 2613 8101 2600 8184
TIME...MOT...LOC 1743Z 176DEG 10KT 2612 8193 2635 8113
BAXTERSpecial weather statement, Jun 16, 2:15 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 215 PM EDT Wed Jun 16 2021 FLZ067-071>074-161900- Inland Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami- Dade County FL- 215 PM EDT Wed Jun 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE... BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 300 PM EDT... * At 215 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Intersection I-75 And U.S. 27 to near Intersection Krome And U.S. 27. Movement was northeast at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with these storms. * Locations impacted include... Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Tamarac, Miami Gardens, Weston, Miami Lakes, Cooper City, Royal Palm Ranches, Palm Springs North, Sunshine Acres, Country Club, Pennsuco, Miramar Parkway And University Drive, Pine Island Ridge, Holey Land Wildlife Refuge, Intersection Krome And U.S. 27 and Sawgrass Mills Mall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2663 8040 2593 8022 2584 8068 2650 8087 TIME...MOT...LOC 1815Z 202DEG 8KT 2619 8043 2595 8040 Weinman
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 16, 2:13 AM EDT | Flood Watch | MFL | Broward, Collier, Miami-Dade, Monroe | 38 hr |
| Jun 16, 11:38 AM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 16, 12:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 16, 12:14 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 112 min |
| Jun 16, 12:36 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 16, 12:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 16, 12:43 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Jun 16, 1:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 16, 1:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 27 min |
| Jun 16, 1:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Jun 16, 1:16 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Jun 16, 1:32 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 16, 1:37 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Jun 16, 1:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 16, 1:42 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 16, 1:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 16, 1:44 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 61 min |
| Jun 16, 2:01 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jun 16, 2:20 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 16, 2:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 16, 2:35 PM EDT | Special Weather Statement | MFL | Hendry | 55 min |
| Jun 16, 2:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 16, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 16, 3:15 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 16, 3:24 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jun 16, 3:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 6 hr |
| Jun 16, 3:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 16, 4:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 16, 4:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jun 16, 5:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 16, 5:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 16, 6:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Jun 16, 6:56 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 16, 7:22 PM EDT | Special Weather Statement | MFL | Monroe | 68 min |
| Jun 16, 7:30 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 16, 7:36 PM EDT | Special Weather Statement | MFL | Collier | 69 min |
| Jun 16, 7:59 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 30 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.